# SDR QXEA2024120300288

- Difficulty date: November 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 19,362 hours, 12,783 cycles
- Engine: Ge CF348E5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: 1354320
- Condition: Leaking
- Location: #2 Eng Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND ACTIVE DRIP/LEAK FROM #2 ENGINE FMU FILTER ELEMENT BOWL. REMOVED FROM SERVICE. TORQUED FILTER ELEMENT BOWL REF GE LMM 73-00-00-800-804 STEP 3F(2E). LEAK REDUCED BUT STILL SLOW SEEPAGE. REMOVED AND REPLACED FILTER ELEMENT BOWL O-RINGS (REF GE LMM 73-00-00-800-804 STEPS 1-3B(1),F-G). LEAK CHECK GOOD.
